# SDR JR2R20220606324

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N708DA
- Make and model: Boeing 737-4K5
- Aircraft serial: 24769
- Aircraft time: 74,459 hours, 35,793 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434335
- Condition: Damaged
- Location: Zone 500
- Part time: 74,459 hours, 35,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH I/B AFT FLAP LOWER SURFACE DAMAGED
